Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 1, Winter 1994  pp. 99-121.

Filtered inclusions of path algebras; a combinatorial approach to Doplicher-Roberts duality

Authors D.A. Pask (1) and C.E. Sutherland (2)
Author institution: (1) Mathematics Department, University of Newcastle, NSW 2308, Australia.
(2) School of Mathematics, University of New South Wales, Sydney 2052, Australia.


Contents    Full-Text PDF